4-manifolds and intersection forms with local coefficients

Kim A. Frøyshov Centre for Quantum Geometry of Moduli Spaces,

Differential Geometry mathscidoc:1609.10270

Journal of Differential Geometry, 91, (2), 233-259, 2012
We extend Donaldson’s diagonalization theorem to intersection forms with certain local coefficients, under some constraints. This provides new examples of non-smoothable topological 4-manifolds.
No keywords uploaded!
[ Download ] [ 2016-09-13 23:01:33 uploaded by admin ] [ 990 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{kim20124-manifolds,
  title={4-MANIFOLDS AND INTERSECTION FORMS WITH LOCAL COEFFICIENTS},
  author={Kim A. Frøyshov},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913230133741795932},
  booktitle={Journal of Differential Geometry},
  volume={91},
  number={2},
  pages={233-259},
  year={2012},
}
Kim A. Frøyshov. 4-MANIFOLDS AND INTERSECTION FORMS WITH LOCAL COEFFICIENTS. 2012. Vol. 91. In Journal of Differential Geometry. pp.233-259. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913230133741795932.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved